Volume 10, Issue 1 (4-2015)                   IJMSI 2015, 10(1): 149-155 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Nuray F, Patterson R F. Epi-Cesaro Convergence. IJMSI. 2015; 10 (1) :149-155
URL: http://ijmsi.ir/article-1-639-en.html
Since the turn of the century there have been several notions of convergence for subsets of metric spaces appear in the literature. Appearing in as a subset of these notions is the concepts of epi-convergence. In this paper we peresent definitions of epi-Cesaro convergence for sequences of lower semicontinuous functions from $X$ to $[-infty,infty]$ and Kuratowski Cesaro convergence of sequences of sets. Also we characterize the connection between epi-Cesaro convergence of sequences of functions and Kuratowski Cesaro convergence of their epigarphs.
Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

© 2021 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb